? Acta Mathematica Sinica, English Series
Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
 
Acta Mathematica Sinica, English Series
2018 Vol.34 No.2
Published 15 February 2018

Articles
Articles
139 Bowen LIU, Yiming LONG, Chongchun ZENG
Solutions of the Generalized Lennard-Jones System
2018 Vol. 34 (2): 139-170 [Abstract] ( 27 ) [HTML 1KB] [PDF 440KB] ( 97 )
171 Hui QIAO
Multiple Forced Rotational Solutions for the Planar N-pendulum Equation
2018 Vol. 34 (2): 171-193 [Abstract] ( 21 ) [HTML 1KB] [PDF 298KB] ( 122 )
194 Tai Xiang SUN
Topological Entropy of a Graph Map
2018 Vol. 34 (2): 194-208 [Abstract] ( 28 ) [HTML 1KB] [PDF 249KB] ( 100 )
209 Ke FENG, Ya Long SHI, Yi Yan XU
On the Dirichlet Problem for a Class of Singular Complex Monge-Ampère Equations
2018 Vol. 34 (2): 209-220 [Abstract] ( 19 ) [HTML 1KB] [PDF 231KB] ( 111 )
221 Akhilesh PRASAD, Akhilesh PRASAD
On the Sobolev Boundedness Results of the Product of Pseudo-differential Operators Involving a Couple of Fractional Hankel Transforms
2018 Vol. 34 (2): 221-232 [Abstract] ( 23 ) [HTML 1KB] [PDF 229KB] ( 121 )
233 Aurelien FOUETIO, Jean Louis WOUKENG
Homogenization of Hyperbolic Damped Stochastic Wave Equations
2018 Vol. 34 (2): 233-254 [Abstract] ( 17 ) [HTML 1KB] [PDF 312KB] ( 127 )
255 Ya Ming LU
An Additive Problem on Piatetski-Shapiro Primes
2018 Vol. 34 (2): 255-264 [Abstract] ( 20 ) [HTML 1KB] [PDF 212KB] ( 104 )
265 Bao Jian QIU, Ji Hui WANG, Yan LIU
Neighbor Sum Distinguishing Colorings of Graphs with Maximum Average Degree Less Than 37/12
2018 Vol. 34 (2): 265-274 [Abstract] ( 21 ) [HTML 1KB] [PDF 225KB] ( 154 )
275 Jing Cheng DONG, Liang Yun ZHANG, Li DAI
Non-trivially Graded Self-dual Fusion Categories of Rank 4
2018 Vol. 34 (2): 275-287 [Abstract] ( 18 ) [HTML 1KB] [PDF 223KB] ( 91 )
288 Jian Jun CHEN, Xiao Feng WANG, Jin XIA, Guang Fu CAO
Sarason's Toeplitz Product Problem on the Fock-Sobolev Space
2018 Vol. 34 (2): 288-296 [Abstract] ( 20 ) [HTML 1KB] [PDF 205KB] ( 96 )
Acta Mathematica Sinica, English Series
      Selected Articles
      Current Issue
      Archive (Full text since 1985)
      Email Alert
      
      Read Articles
      Download Articles
  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7